Boundary processes : the calculus of processes diffusing on the boundary
Annales de l'I.H.P. Probabilités et statistiques, Volume 21 (1985) no. 1, pp. 73-102.
@article{AIHPB_1985__21_1_73_0,
     author = {Graham, Carl},
     title = {Boundary processes : the calculus of processes diffusing on the boundary},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     pages = {73--102},
     publisher = {Gauthier-Villars},
     volume = {21},
     number = {1},
     year = {1985},
     zbl = {0561.60082},
     mrnumber = {791271},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPB_1985__21_1_73_0/}
}
TY  - JOUR
AU  - Graham, Carl
TI  - Boundary processes : the calculus of processes diffusing on the boundary
JO  - Annales de l'I.H.P. Probabilités et statistiques
PY  - 1985
DA  - 1985///
SP  - 73
EP  - 102
VL  - 21
IS  - 1
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPB_1985__21_1_73_0/
UR  - https://zbmath.org/?q=an%3A0561.60082
UR  - https://www.ams.org/mathscinet-getitem?mr=791271
LA  - en
ID  - AIHPB_1985__21_1_73_0
ER  - 
%0 Journal Article
%A Graham, Carl
%T Boundary processes : the calculus of processes diffusing on the boundary
%J Annales de l'I.H.P. Probabilités et statistiques
%D 1985
%P 73-102
%V 21
%N 1
%I Gauthier-Villars
%G en
%F AIHPB_1985__21_1_73_0
Graham, Carl. Boundary processes : the calculus of processes diffusing on the boundary. Annales de l'I.H.P. Probabilités et statistiques, Volume 21 (1985) no. 1, pp. 73-102. http://archive.numdam.org/item/AIHPB_1985__21_1_73_0/

[1] J.M. Bismut, The calculus of boundary processes. To appear in Les annales de l'École Normale Supérieure. | Numdam | MR | Zbl

[2] J.M. Bismut, Mécanique aléatoire. Lecture Notes in Math., n° 866, Berlin, Springer 1981. | MR | Zbl

[3] J.M. Bismut, On the set of zeros of certain semi-martingales. To appear. | Zbl

[4] J.M. Bismut, Jump processes and boundary processes. To appear in The proceedings of the Kyoto Conference in Probability, 1982. | MR | Zbl

[5] N. Ikeda, S. Watanabe, Stochastic differential equations and diffusion processes. Amsterdam, North-Holland, 1981. | MR | Zbl

[6] D. Isaacson, Stochastic integrals and derivatives. Annals of Math. Stat., t. 40, 1969, p. 1610-1616. | MR | Zbl

[7] K. Itô, H.P. Mc Kean Jr., Diffusion processes and their sample paths. Grundlehren Math. Wissenschaften. Band 125, Berlin, Springer, 1974. | MR | Zbl

[8] S. Kusuoka, D. Stroock, To appear.

[9] D. Stroock, S.R.S. Varadhan, Multidimensional diffusion processes. Grundelehren Math. Wissenschaften. Band 233, Berlin, Springer, 1979. | MR | Zbl

[10] D. Stroock, Some applications of stochastic calculus to P. D. E. École d'été de Saint-Flour XI, 1981. Springer-Verlag LN 976 | Zbl

[11] C. Graham, On the null-set of certain two-sided processes. To appear.